| Catalog Number |
3910-600-062 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that after implantation of the anchor, some fracture piece were noticed in area of peek end.The piece was removed.During attempts to tension the thread, after one turn it was not possible to continue, there was no possibility to tighten.It was necessary to cut the threads.The anchor was left, as it was properly set but it was not functional.There was a 30 minute delay.The implant remained in the shoulder bone, which may require additional surgery or treatment.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor fragmented probable root cause: design.Nsufficient material strengh.Anchor assembly design not strong enough to withstand impaction.Anchor geometry too blunt for effective bone penetration.Application hard bone.Excessive force incorrect angle of attack (too steep/shallow).No pilot hole prepared in the event of hard bone.Incorrect instrumentation used to prepare pilot hole.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description